Please use this identifier to cite or link to this item:
Title: Existence for singular periodic problems : a survey of recent results
Authors: Chu, Jifeng
Sun, Juntao
Wong, Patricia Jia Yiing
Keywords: DRNTU::Engineering::Electrical and electronic engineering
Issue Date: 2013
Source: Chu, J., Sun, J., & Wong, P. J. Y. (2013). Existence for singular periodic problems : a survey of recent results. Abstract and applied analysis, 2013, 1-17.
Series/Report no.: Abstract and applied analysis
Abstract: We present a survey on the existence of periodic solutions of singular differential equations. In particular, we pay our attention to singular scalar differential equations, singular damped differential equations, singular impulsive differential equations, and singular differential systems.
DOI: 10.1155/2013/420835
Rights: © 2013 The Authors. This paper was published in Abstract and Applied Analysis and is made available as an electronic reprint (preprint) with permission of the authors. The paper can be found at the following official DOI: []. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:EEE Journal Articles

Files in This Item:
File Description SizeFormat 
Existence for singular periodic problems A survey of recent results.pdf767.72 kBAdobe PDFThumbnail

Citations 5

checked on Aug 31, 2020

Page view(s) 50

checked on Oct 20, 2020

Download(s) 50

checked on Oct 20, 2020

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.